MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that one sharps coll 9gal red has been found missing the lid before use.The following has been provided by the initial reporter: it was reported that sharps collectors were missing lids.Verbatim: received 1 case w/8 bd sharps collectors.We did not receive the lids that were supposed to be included with collectors.
 
Additional Manufacturer Narrative
H.6.Investigation: a photo representation was received.Also, the evidence of original packaging was provided.The lids and the instructions for use are not observed in the photos with the total of eight containers.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that could have caused or contributed to the reported incident, ¿missing lids¿.The photo provided may confirm repackaging by the distributor.A weighing system has already been implemented as corrective action for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the original box by the weighing system is required to identify or confirm this type of issue.The root cause is unconfirmed.H3 other text : see h.10.
 
Event or Problem Description
It has been reported that one sharps coll 9gal red has been found missing the lid before use.The following has been provided by the initial reporter: it was reported that sharps collectors were missing lids.Verbatim: recieved 1 case w/8 bd sharps colletors.We did not recieve the lids that were supposed to be included with collectors.

Brand Name
SHARPS COLL 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9452204
Report Number2243072-2019-02788
Device Sequence Number2800426
Product Code FMI
UDI-Device Identifier50382903056151
UDI-Public50382903056151
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305615
Device Lot Number9183922
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;